American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Zhao Yicai. On the intersection property of Dubrovin valuation rings. Proc. Amer. Math. Soc. 125 (1997) 2825-2830. MR 1402891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Patrick J. Morandi. Value functions on central simple algebras . Trans. Amer. Math. Soc. 315 (1989) 605-622. MR 986697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J.-P. Tignol and A. R. Wadsworth. Totally ramified valuations on finite-dimensional division algebras . Trans. Amer. Math. Soc. 302 (1987) 223-250. MR 887507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] V. P. Camillo and K. R. Fuller. On graded rings with finiteness conditions . Proc. Amer. Math. Soc. 86 (1982) 1-5. MR 663852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert Vidal. Anneaux de valuation discr\`ete complets non commutatifs . Trans. Amer. Math. Soc. 267 (1981) 65-81. MR 621973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Karl Heinrich Hofmann. Representations of algebras by continuous sections. Bull. Amer. Math. Soc. 78 (1972) 291-373. MR 0347915.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1